Page 1 of 2 12 LastLast
Results 1 to 10 of 19

Thread: A shitty situation and question

Hybrid View

Previous Post Previous Post   Next Post Next Post
  1. #1

    A shitty situation and question

    The past few times I shat it's been loose to soft diarrhea, even sometimes showing up green. Ugh! I even see some of the fucking small pills inside the capsule of my anti-depressant in my shit. I've no clue what happened, but I do recall that my transit time seemed to speed up prior to this. Instead of wanting to go every third or even possibly fourth day, I wanted every other day or felt stuffed.

    Tonight, I tried for the second time to go today because this morning was half-ass and I felt bloated, sick to stomach, and just backed up all day. Well, I finally shat well tonight, though, there was enough blood on the glove I thought Edward Cullen was cornholing me for feeding purposes.

    Question: Before going but after putting in suppository, my head became warm and I felt really fused. Even before this, I felt slightly warm, thought I was even headed for another UTI. After I shat, the warmth went away, but I sweated and feel slightly dizzy if I move too much. Is this blood pressure changes messing with me? The symptoms are very similar to fever, but I'm not having fever.

    Thanks for answers and hoped I gave you a chuckle,
    Todd

  2. #2
    With those loose stools you lose lots of water and also there are water shifts in the body...hence your blood pressure drops. It is common.

  3. #3
    Senior Member
    Join Date
    Mar 2010
    Location
    Pennsylvania
    Posts
    4,993
    Blog Entries
    1
    We have a nasty stomach virus passing through our neck of the woods. Hopefully that was your problem and all will return to normal.

  4. #4
    Senior Member
    Join Date
    Apr 2010
    Location
    Rochester, NY
    Posts
    3,864
    weird question: does it smell sour? kind of like sour milk?
    "Smells like death in a bucket of chicken!"
    http://www.elportavoz.com/

  5. #5
    Senior Member brucec's Avatar
    Join Date
    Jan 2009
    Location
    Virginia Beach, Va
    Posts
    5,658
    same here, green and loose, but alot of people around here has this stomach flu going around, I think mine's about over after three weeks
    We must reject the idea that every time a law's broken, society is guilty rather than the lawbreaker. It is time to restore the American precept that each individual is accountable for his actions.
    Ronald Reagan

  6. #6
    Have you taken any antibiotics recently? If yes maybe that's the reason. You should visit your doctor.

  7. #7
    Senior Member
    Join Date
    May 2006
    Location
    Somewhere in the Rocky Mountains
    Posts
    8,152
    Irritable bowel syndrome can give you the warm fuzzies and the loosies.

    How long have you been on the Anti Depressant? Loosies/bloated/all that is a side effect of most. They have effected me this way. Try and tell doctors this. I finally said "don't put me on one, because I won't take it and you will have to type non-compliant on that little computer of yours". It worked this time. Buspar is having the same effect. I am arguing now. It seems taking 9 Immodium (they think) is going to be the normal but I hate to tell them its not....

    Don't want to talk about stomach virus LOL eekkkk
    T12-L2; Burst fracture L1: Incomplete walking with AFO's and cane since 1989

    My goal in life is to be as good of a person my dog already thinks I am. ~Author Unknown

  8. #8
    Any changes in medication or diet? And there is a nasty bug going around. How long has this been going on? ANy changes in spasticity? Three things crossed my mind: GI bug, uti, or medication changes....
    CKF

  9. #9
    No strange smell, no diet or medication changes. Thank you for all the replies. I was a bit concerned about the blood pressure or possible AD. I'm an incomplete T6, and while I don't have AD regularly, I do believe I've had bouts of it at rare occasions.

  10. #10
    The important thing to realize is that you don't need a bug or infection or anything to have fluid shifts in your body that will give you a transient fuzzy feeling, especially as a SCI. Even changing position can do it. If you have been looser than usual, all the more so...
    Greenish poop does not mean infection necessarily. Overall, it sounds as if your bowels have sped up a lot. Why? If it does not resolve, see a doc.
    Drink fluids, gatorade.

Similar Threads

  1. An overall shitty day
    By WolfeMan in forum Food
    Replies: 22
    Last Post: 10-04-2010, 10:23 PM
  2. A Shitty Anniversary
    By KiranA in forum Life
    Replies: 54
    Last Post: 04-27-2007, 10:00 AM
  3. Shitty realization...
    By RJC in forum Life
    Replies: 7
    Last Post: 02-11-2007, 12:42 PM
  4. Anybody just have a series of really shitty days ...
    By zillazangel in forum Caregiving
    Replies: 30
    Last Post: 01-02-2007, 12:47 PM
  5. Life is shitty
    By KateM in forum Life
    Replies: 14
    Last Post: 04-28-2002, 04:39 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •